Asasantin Jaundice Side Effect Reports
The following Asasantin Jaundice side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Jaundice, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Liver Function Test Abnormal, Jaundice|
This Jaundice side effect was reported by a health professional from AUSTRALIA. A 83-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Asasantin (dosage: NA), which was started on Mar 15, 2010. Concurrently used drugs:
Asasantin Jaundice Causes and Reviews
Jaundice causes your skin and the whites of your eyes to turn yellow. Too much bilirubin causes Jaundice. Bilirubin is a yellow chemical in hemoglobin, the substance that carries oxygen in your red blood cells. As red blood cells break down, your body builds new cells to replace them. The old ones are processed by the liver. If the liver cannot handle the blood cells as they break down, bilirubin builds up in the body and your skin may look yellow.
Many healthy babies have some Jaundice during the first week of life. It usually goes away. However, Jaundice can happen at any age and may be a sign of a problem. Jaundice can happen for many reasons, such as
- Blood diseases
- Genetic syndromes
- Liver diseases, such as hepatitis or cirrhosis
- Blockage of bile ducts
Asasantin Jaundice Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|